Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Hair loss,stress,using minoxin 2%

hey i am AAAAAAA i am 23 years old i am experiencing hairloss since 3 years due to stress .i have been using minoxin 2 percent on and off .the results were satisfactory for a while but the condition gets worst when i leave the medicine. i dont know how to leave it without furthur damaging my hair.
Asked On : Fri, 23 Mar 2012
Answers:  1 Views:  984
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello sara,
Severe mental stress is one of the cause of getting hairloss.
Minoxin 2% is minoxidil a medicine that helps regrow hair but it also has a side effect of sudden hair loss and is not a complete treatment by it self.
To stop the hair loss you need to correct the disturbance like :-
-Reduce mental stress with help of yoga,meditation,and exercises,
-Take a good balanced diet,
-Get tested for anaemia and if the haemoglobin is low please start on iron supplements,
-Get prescribed some multivitamin and mineral tablets by your family physician.
These things should help to reduce some hair loss.
For a complete evaluation and treatment please consult a Dermatologist(skin specialist ) and he will do the needful for you.
Take care.
Answered: Fri, 23 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor